# SDR QXEA9800698

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOOR UNDER CO-PILOTS INBOARD AND OUTBOARD SEAT RAILS.  REPAIRED IAW FOKKER SRM 51-10-04, PARAGRAPH 4, PAGE 9.
